Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Response Time Problems in Communication Networks

I. Mitrani
Journal of the Royal Statistical Society. Series B (Methodological)
Vol. 47, No. 3 (1985), pp. 396-406
Published by: Wiley for the Royal Statistical Society
Stable URL: http://www.jstor.org/stable/2345774
Page Count: 11
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Response Time Problems in Communication Networks
Preview not available

Abstract

Two problem areas are discussed. The first concerns the distribution of sojourn, or response times in networks which allow overtaking. Exact results for a few special cases are presented. The second problem area has to do with determining the average response times in local area networks under particular communication protocols. Models which do not lend themselves to exact solution are studied approximately.

Page Thumbnails

  • Thumbnail: Page 
[396]
    [396]
  • Thumbnail: Page 
397
    397
  • Thumbnail: Page 
398
    398
  • Thumbnail: Page 
399
    399
  • Thumbnail: Page 
400
    400
  • Thumbnail: Page 
401
    401
  • Thumbnail: Page 
402
    402
  • Thumbnail: Page 
403
    403
  • Thumbnail: Page 
404
    404
  • Thumbnail: Page 
405
    405
  • Thumbnail: Page 
406
    406